RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 6, Pages 842–843 (Mi de10403)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Construction of the Asymptotics of the Green Function in a Neighborhood of a Singular Point

I. V. Pershin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (316 kB)

English version:
Differential Equations, 2001, 37:6, 883–885

Bibliographic databases:

UDC: 517.955.8
Received: 22.06.1999

Citation: I. V. Pershin, “Construction of the Asymptotics of the Green Function in a Neighborhood of a Singular Point”, Differ. Uravn., 37:6 (2001), 842–843; Differ. Equ., 37:6 (2001), 883–885

Citation in format AMSBIB
\Bibitem{Per01}
\by I.~V.~Pershin
\paper Construction of the Asymptotics of the Green Function in a Neighborhood of a Singular Point
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 6
\pages 842--843
\mathnet{http://mi.mathnet.ru/de10403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1875983}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 6
\pages 883--885
\crossref{https://doi.org/10.1023/A:1019211224598}


Linking options:
  • http://mi.mathnet.ru/eng/de10403
  • http://mi.mathnet.ru/eng/de/v37/i6/p842

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Pershin, “Asimptotika resheniya uravneniya teploprovodnosti s osobennostyu na granitse”, Tr. IMM UrO RAN, 18, no. 1, 2012, 268–272  mathnet  elib
    2. A. R. Danilin, S. V. Zakharov, O. O. Kovrizhnykh, E. F. Lelikova, I. V. Pershin, O. Yu. Khachai, “Ekaterinburgskoe nasledie Arlena Mikhailovicha Ilina”, Tr. IMM UrO RAN, 23, no. 2, 2017, 42–66  mathnet  crossref  elib
  • Number of views:
    This page:41
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019